# SDR USAA2014091000006

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 50,086 hours, 18,411 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 1779MK2
- Part serial: 17791498
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 35,195 hours, 12,783 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO NR 2 ENG BEARING 4 OIL SYS HIGH PRESS INDICATION DURING CRUISE.  SWAPPED NR 4 BEARING SCAVENGE VLV TO ENG NR 1, NO HELP.  REPLACED NR 4 BEARING SCAVENGE VLV ON ENG NR 1.
